Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#340300] of Stephanos Venakides

Papers Published

  1. Venakides, S; Komineas, S; Melcher, C, Traveling domain walls in chiral ferromagnets, Nonlinearity, vol. 32 no. 7 (June, 2018), pp. 2392-2412, London Mathematical Society [doi]
    (last updated on 2022/05/23)

    Abstract:
    We show that chiral symmetry breaking enables traveling domain wall solution for the conservative Landau-Lifshitz equation of a uniaxial ferromagnet with Dzyaloshinskii-Moriya interaction. In contrast to related domain wall models including stray-field based anisotropy, traveling wave solutions are not found in closed form. For the construction we follow a topological approach and provide details of solutions by means of numerical calculations.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320